Hi i am a 22 y/o female. i have a medical background... i am in good health (don't feel ill, normal cbc's). i am suffering from these really annoying symptoms:
*it started as very uncomfortable pins and needles suddenly in my right leg sept 07 as i was falling asleep, i was going to ignore it, but my husband told me to go to the dr. i went and got a ct-normal, ekg-normal. i have gotten used to it now (over a year), but it still feels that way if i lie on my right side... even my right arm and face start to feel tingly. i would contribute this to anxiety, but it is only on one side.
*a few of the lymph nodes only on the right side of my neck swell up and down from time to time, but always the same ones, for over a year.i also have a really hard one on the right side that is about the size of a quarter-not painful, but not increasing in size... the dr did not seem to worry about this at all.
*recently, i started to get head jerks when i was relaxed... very small, but still very noticable... i ignored it and then later i started to get these all over, my ankle would flex... elbow, shoulder, my whole torso would ***k over sometimes... it feels similar to someone testing for reflexes.
i ran this by my dr, and she seemed concerned and ordered a mri of the brain with contrast... to see if there are any ms lesions or anything.. but the results were what the nurse said, "mild sinus disease." i was prescribed flonase... however she does not think that this is causing my other symptoms and refered me to a neurologist, whom i haven't seen yet. i regularly work out and have no muscle weakness.
other symptoms include facial tremors (eye, cheek, chin), dry mouth, anxiety (after symptoms began), i also have a mild scoliosis that doesn't affect me.
p.s. before last sept (07) i was perfectly normal, i was never a hypochondriac, now i feel like i am... but i truly feel these symptoms
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?